# SDR YENA2019061060313

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF 440573 38553&38551 LH OVERWING FWD EMERGENCY EXIT HATCH FORWARD UPPER AND LOWER AFT FRAME SEGMENT 1 CRACKED AT FASTENER LOCATIONS 2.5.6.7.9.14.16.17 AND 18 TOTAL LENGTH 0.655" AND 6.7.8.9.16.7.AND 18 TOTAL LENGTH 0.960"; ACCOMPLISHED EC A320-52-1144-01/TC A320-52-1144-01 OPS 17019.
